# SDR UALA2013021800963

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 52,622 hours, 6,587 cycles
- Engine: Pwa PW40903
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111203600U
- Part serial: CSGCBG3090
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL OIL COOLER.  2816-2 ENGINE 222059 REPLACE FUEL-OIL HEAT EXCHANGER REF MM79-21-01 P4XX 1ST 2-SHIFT MTNCE OPPORTUNITY.  THIS IS DUE TO OIL CONSUMPTION HIGHER THAN NORMAL NEAR AMBER.  REPLACED NR 2 ENGINE FUEL OIL COOLER PER MM.
